# SDR FDEA201802260503

- Difficulty date: February 26, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 75,302 hours, 26,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Iced
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREW ENTRANCE DOOR WILL NOT FULLY OPEN.   FOUND ICED WATER INGRESS IN THE DOOR MECHANISM AND LACK OF LUBRICATION.  ACFT HEATED WITH APU TO DRY THE DOOR MECHANISM, AND LUBRICATED IAW AMM 12-21-18-3. DOOR OPS TESTED OK.
